Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Short periods, brownish and white discharge. History of abortion. Help

I had got a abortion on march 16 I was 13 weeks and 4 days . My nipples went back to being light brown. But, now they back dark brown and I'm getting brownish discharge and when I wipe myself white stuff come out I'm weting myself again. They told me to wait 6weeks for sex . But, I ended up having sex the second week. I took a pregnancy test. Last week and it was neg. But, I had a period and it was 4days and I usually have 7day periods. Help me
Asked On : Wed, 1 May 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for your query.
If you took a pregnancy test, you are not pregnant.
Relying on nipples and a discharge cannot confirm or rule out a pregnancy.
After an abortion, it is normal to have slightly altered periods for a couple of months.
You should consult your gynecologist , to confirm that the abortion is complete.
Please do so.
Meanwhile, use a regular reliable method of contraception for atleast 3 months.
Take care.
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor